# SDR TWAA0009005

- Difficulty date: June 4, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N9305N
- Make and model: Doug DC-9-83
- Aircraft serial: 49395
- Aircraft time: 31,935 hours, 29,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CABIN MEMBRANE CORRODED AT STA 503 TO 522, LONGERON 18L.  REMOVED CORRODED AREA AND INSTALLED DOUBLER PER SRM 53-01, PAGE 9.
